# SDR SWAA2014101633042

- Difficulty date: October 13, 2014
- Submitted: October 17, 2014
- Operation: Air carrier
- Aircraft: N8309C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36985
- Aircraft time: 9,031 hours, 3,620 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 101327
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EXIT SIGN BROKEN.  R & R SIGN IAW AMM.
